# SDR CALA2013061200405

- Difficulty date: June 12, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 44,448 hours, 16,597 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: 0851HT1
- Part serial: 290876
- Condition: Obstructed
- Location: Pitot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

DURING T/O ROLL INTERMITTENT CAPTAIN`S UNRELIABLE AIRSPEED - IAW MX RETURN TO AIRPORT.  FOUND CAPTAIN`S PITOT PROBE OBSTRUCTED WITH A BUG.  REPLACED PROBE IAW AMM 34-11-01.  REPLACED CAPTAIN`S PITOT ADM AS PRECAUTION IAW AMM 34-21-04.  LEAK CK NORMAL. PITOT HEAT CHECKED NORMAL.
